# SDR AU981311

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520B
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6491251
- Condition: Leaking
- Location: Fuel System
- Component: 6191251
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP LEAKING FROM AREA OF THE MIXTURE SHAFT.  PART TC:  787.
